MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 380/LEFT - SILE; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10/130 DEG TI CANN TFNA 380/LEFT - SILE; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.037.059S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j sales representative.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.Photo investigation: the device was not returned.A photo-investigation was performed on the images located in pc attachments through 17 jun 2021.Upon inspecting the images provided, the tfna nail was observed to be broken at the helical blade junction in the patient.The complaint condition is confirmed.However, the root cause for the reported event cannot be determined from the available information.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.Conclusion: the complaint condition can be confirmed during photo investigation.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot manufacturing location: monument.Manufacturing date: jul 14, 2020.Expiration date: may- 31, 2030.Part number: 04.037.059s, 10mm/130 deg ti cann tfna 380mm/left  sterile.Lot number: 58p3712 (sterile).Lot quantity: (b)(4).One piece was scrapped in cell at op #30, gun drill, for a cannulation runout failure.The remaining parts were 100% inspected for this feature and determined to be acceptable.Production order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, in-process / inspect dimensional / final, ns071283 rev e met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, tfna assembly inspection, ns067861 rev b met all inspection acceptance criteria.Packaging label log (pll) lppf rev e, lmd rev b was reviewed and determined to be conforming.(b)(4) was issued against this lot due to the incorrect scn number being recorded on the packing list.The lot was dispositioned as rework and the documentation was corrected to reflect the correct scn number.The lot was released from hold after the documentation rework was completed.Scn 18136 supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterilization and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: part number: 04.037.912.3, tfna lock drive.Lot number: 57p5661.Lot quantity: 200.Production order traveler met all inspection acceptance criteria.Inspection sheet ns062925 rev e met all inspection acceptance criteria.Part number: 04.037.912.4, wave spring, shim ended.Lot number: 45p7082.Lot quantity: (b)(4).Production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, ns062851 rev b met all inspection acceptance criteria.Material certification and certificate of conformance and quality history card received from smalley dated 23-apr-2020 were reviewed and determined to be conforming.Part number: 04.037.942.2, lock prong 130 degree, tfna.Lot number: 57p6556.Lot quantity: (b)(4).One piece was scrapped in cell at op #50, ultrasonic clean, after being dropped.Production order traveler met all inspection acceptance criteria apart from the one piece noted.Inspection sheet, final inspection, ns073593 met all inspection acceptance criteria.Part number: 21127, timoagri16.00.Lot number: 38p0104.Lot quantity: (b)(4) lbs.Inspection instruction met all inspection acceptance criteria.Certified test report supplied by perryman company dated dec 09, 2019 and certificate of test supplied to perryman by howmet corporation dated may14, 2019 were reviewed and determined to be conforming.Lot summary report dated jan 16, 2020 met all inspection acceptance criteria.Raw material receiving / put away checklist met all inspection acceptance criteria.Device history review (b)(6) 2021: dhr reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021 patient underwent removal of a broken proximal femoral nailing system tfna (tfna) nail.It was originally implanted on (b)(6) 2021.There was patient consequence reported.Concomitant device reported: unknown tfna end cap (part# unknown, lot# unknown, quantity 1).Unknown nail distal locking screw (part# unknown, lot# unknown, quantity 1).This complaint involves two (2) devices.This report is for (1)10/130 deg ti cann tfna 380/left - sile.This report is 1 of 2 for (b)(4).

Brand Name
10/130 DEG TI CANN TFNA 380/LEFT - SILE
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12185235
Report Number2939274-2021-04144
Device Sequence Number909687
Product Code HSB
UDI-Device Identifier10886982096159
UDI-Public(01)10886982096159
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.037.059S
Device Catalogue Number04.037.059S
Device Lot Number58P3712
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/17/2021
Initial Report FDA Received Date07/16/2021
Patient Sequence Number1
Patient Age78 YR